# SDR SWIA200616587

- Difficulty date: April 13, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 3,907 hours, 2,550 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 5913000
- Part serial: A0421
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,671 hours, 1,696 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, PITCH FEEL FAULT, RUD LIMIT FAULT, SPLR/STAB FAULT, FLAP HALFSPEED STATUS MSGS.  REPLACED RT BPSU IAW CRJ 700 MM 27-52-03.
